Wednesday, November 11, 2009

Some results!

After a week of waiting, I heard back from my doctor today. It appears my progesterone is low. How low, I don't know as I wasn't given the actual numbers. Everything else was normal though. Once we have the SA results, the decision on how to proceed will be made. Right now it looks like I may be getting prescribed clomid assuming all is normal with P. For those of you who have used clomid before, what should I expect? Mood swings? Hot flashes? The desire to toss my mate out a window?

3 comments:

MK said...

I think generally with Clomid, the longer you take it the worse the side effects are. That happened to me anyway. My first few times were great, except for a few hot flashes. Then I had the month from HELL. I was hot ALL the time for two weeks straight, and I hated life. I was just so angry for no reason. lol
Good luck!

AplusB said...

I have low progesterone as well and am just about to start my third month of Clomid. I didn't have any major side effects, really the only one was being super tired towards the last pill and a few days later. Listen to your body and rest when you need to.
Also, I noticed that my periods were crampier on Clomid, but I think that's just me.

junebug said...

My friends all told me how it made them hungry all the time and they gained weigth on it but I had the opposite problem. I was very nausous so I didn't want to eat, moody as heck and certainly not in the mood to be touched.
ICLW